# SDR 2002UALA00316

- Difficulty date: February 24, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 71,834 hours, 18,255 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 59,210 hours, 15,732 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O PROIR TO POWER REDUCTION LT ENG SURGED 1.3 TO 1.9 EPR FOR 30 SECONDS, THROTTLES STEADY, ALL NORM UNTIL TOP OF CLIMB, AT LEVEL OFF, THROTTLES STEADY, SMALL SURGE 15 SECONDS, LATER IN CRUISE SMALL OSCILLATIONS IN EPR FRM 1.28 TO 1.30.  DIVERTED TO ORD.  THE 3.0 BLEED ACTUATOR WAS TRIMMED FOR A SIMILAR DISCREPANCY.  DURING TRIM, A PROBLEM WAS ENCOUNTERED WITH THE ACFT WIRING FOR THE TRIM EQUIP.  THE 3.0 BLEED ACTUATOR WAS FOUND OUT OF TRIM AGAIN.  THE EVBC WAS ALSO FOUND OUT OF TRIM.  AN EXTERNAL WIRE HARNESS WAS USED FOR TRIMMING, DUE TO CONCERNS OF THE RELIABILITY OF ACFT WIRING.  BOTH COMPONENTS WERE TRIMMED.  THE 3.0 BLEED ACTUATOR AND EVBC WERE REPLACED PRECAUTIONARY.
